CSpace
apriorestimateandexistenceofpositivesolutionsofsemilinearellipticequationwiththethirdboundaryvalueproblem
Liu Tong1; Gu Yonggeng2
2001
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume14Issue:4Pages:388
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40544
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.湖南师范大学
Recommended Citation
GB/T 7714
Liu Tong,Gu Yonggeng. apriorestimateandexistenceofpositivesolutionsofsemilinearellipticequationwiththethirdboundaryvalueproblem[J]. journalofsystemsscienceandcomplexity,2001,14(4):388.
APA Liu Tong,&Gu Yonggeng.(2001).apriorestimateandexistenceofpositivesolutionsofsemilinearellipticequationwiththethirdboundaryvalueproblem.journalofsystemsscienceandcomplexity,14(4),388.
MLA Liu Tong,et al."apriorestimateandexistenceofpositivesolutionsofsemilinearellipticequationwiththethirdboundaryvalueproblem".journalofsystemsscienceandcomplexity 14.4(2001):388.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu Tong]'s Articles
[Gu Yonggeng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu Tong]'s Articles
[Gu Yonggeng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu Tong]'s Articles
[Gu Yonggeng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.